# SDR SCNA20220826100

- Difficulty date: April 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 55,881 hours, 25,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 720489:  HAD MECHANIC CHECK GIRT BAR AFTER IT SLIPPED SIDEWAYS ON DOOR OPENING .  RESOLUTION:  CHECKED AND SECURED GIRT BAR AS PER B737 AMM TASK 25-66-01-000-804 OPS CHECKS NORMAL AC OK FOR SERVICE.
